# SDR REXA2025121201020

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670340107
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER WEB OF AFT FACE OF THE BULKHEAD ASSY ON FS 280.00 LH SIDE LOWER WEB OF AFT FACE OF THE BULKHEAD ASSY ON FS 280.00 WAS REPAIRED PER CRJ900 SRM 53-11-10-201-004-A01
